首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
THE EICHLER COMMUTATION RELATION FOR THETA-SERIES WITH SPHERICAL-HARMONICS (VOL 63, PG 233, 1993)
被引:0
|
作者
:
WALLING, LH
论文数:
0
引用数:
0
h-index:
0
WALLING, LH
机构
:
来源
:
ACTA ARITHMETICA
|
1994年
/ 66卷
/ 04期
关键词
:
D O I
:
暂无
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:391 / 391
页数:1
相关论文
共 4 条
[1]
THE EICHLER COMMUTATION RELATION FOR THETA-SERIES WITH SPHERICAL-HARMONICS
WALLING, LH
论文数:
0
引用数:
0
h-index:
0
WALLING, LH
[J].
ACTA ARITHMETICA,
1993,
63
(03)
: 233
-
254
[2]
EICHLER COMMUTATION RELATIONS FOR THETA-SERIES OF NEBENTYPUS
PONOMAREV, P
论文数:
0
引用数:
0
h-index:
0
PONOMAREV, P
[J].
MATHEMATISCHE ANNALEN,
1988,
280
(04)
: 691
-
696
[3]
ROTATION OF SPHERICAL-HARMONICS (VOL 51, PG 198. 1995)
SU, ZW
论文数:
0
引用数:
0
h-index:
0
SU, ZW
COPPENS, P
论文数:
0
引用数:
0
h-index:
0
COPPENS, P
[J].
ACTA CRYSTALLOGRAPHICA SECTION A,
1995,
51
: 198
-
198
[4]
A SERIES REPRESENTATION OF THE SPHERICAL ERROR-PROBABILITY INTEGRAL (VOL 29, PG 1349, 1993)
DELMARCO, S
论文数:
0
引用数:
0
h-index:
0
DELMARCO, S
[J].
IEEE TRANSACTIONS ON AEROSPACE AND ELECTRONIC SYSTEMS,
1994,
30
(01)
: 293
-
293
←
1
→